# SDR SWAA063944

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 66,042 hours, 49,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430167M
- Part serial: 1495
- Condition: Delaminated
- Location: Lt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING INBOARD FORE FLAP UPPER INBOARD SURFACE DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
